# SDR 99ZZZX3338

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Housing
- Part number: 206062532116
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EACH 407-340-339-103, BEARINGS ROUGH.  FOUND 206-061-432-116 HOUSING CRACKED.  FOUND 406-040-320-101 SHAFT SPLINES WORN.
